| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that retainer ring part was chipped.The customer stated that they experienced high blood glucose level of 229 mg/dl and treated with manual injection.Customer stated there was physical damage to retainer ring and reservoir was able to lock in place.The customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer was neither in emergency room, nor admitted into hospital due to high blood glucose.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.Device received with cracked reservoir tube lip and cracked battery tube threads.The test infusion set and reservoir does lock into place.(b)(4).